# SDR SWIA200311686

- Difficulty date: January 9, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 14,679 hours, 21,446 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 90 KTS ON TAKEOFF ROLL RECEIVED AN OIL PRESSURE AURAL WARNING.  UNABLE TO DETERMINE WHICH ENGINE IT WAS.  TAKEOFF WAS ABORTED.  OIL PRESSURE WAS IN THE NORMAL RANGE IN BOTH ENGINES.  DETERMINED RIGHT ENGINE TO BE THE CAUSE OF OIL LOW PRESSURE WARNING.  REPLACED RIGHT ENGINE DUE TO PREVIOUS HISTORY IAW MM 71-00-00.  OPS CHECK GOOD.  LEAK CHECK GOOD.
